# SDR HNAA2010122100289

- Difficulty date: December 19, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 47,045 hours, 53,053 cycles
- Engine: Pwa PW120
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Current Limiter
- Condition: Malfunctioned
- Location: Prop Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN NR 2 PROP HEAT IS CYCLED TO 'A' PHASE,BOTH 'A' PHASE AND RT TRU CIRCUIT BREAKER POPPED AND THE RT ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED.  R & R NR 2 PROP LEADS, GROUND RAN ACFT, OPS CHECKED GOOD.  WHEN NR 2 PROP HEAT CYCLED TO 'A' PHASE, THE RT TRU CIRCUIT BREAKER POPPED AND THE RT ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED.  R & R BRUSH BLOCK, OPS CHECKED GOOD.  NR 2 PROP BLADES 1 AND 3 RT 'A' PHASE LIGHT DOES NOT ILLUMINATE. VOLTS READ 88-69 AND THE EMERGENCY LIGHTS FLICKER DURING 'A' PHASE CYCLE.  R & R 'A' PHASE CURRENT LIMITER IN NR 2 AC CONTACTOR BOX. GROUND RUN, OPS CHECKED GOOD ON BOTH TIMERS.
